# SDR 97ZZZM450

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2211 · Autopilot Computer
- Part: Pitch Computer
- Part number: 25866863
- Condition: Malafunctioned
- Location: Auto-Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - REPLACED ROLL COMPUTER FOR AUTO-PILOT TROUBLESHOOTING.  REPLACE PITCH COMPUTER CANNON PLUG FOR AUTO-PILOT SYSTEM TROUBLESHOOTING.  REF DMI NR 00196 AUTO-PILOT WILL NOT ENGAGE WITH ELEVATOR SERVO ON.  REMOVED AND REPLACED AUTO-PILOT ROLL COMPUTER, AUTO-PILOT SYSTEM CHECKS GOOD PER MM 22-10-0 AND PITOT STATIC CHECK PER MM 34-10-0.  REMOVED AND REPLACED PITCH COMPUTER RACK PLUG AUTO-PILOT SYSTEM CHECKS GOOD PER MM 22-10-0 AND PITOT STATIC CHECK PER MM 34-10-0.  REPLACED PITCH AXIS COMPUTER.  OPS CHECK GOOD IAW DC-9 MM 22-10-0 THIS CLEARS DMI NR 00196.  PLACARDS REMOVED.  REF GTIA9700159/GTIA9700166.
